# SDR HNAA2024080900658

- Difficulty date: July 15, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 41,540 hours, 36,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E045597  FUSELAGE SKIN INTERNAL DOUBLER BETWEEN FRAME 60 AND FRAME 61 AND STRINGERS 19L AND 20L HAS CORROSION.  REMOVED UNSERVICEABLE INTERNAL FUSELAGE SKIN DOUBLER BETWEEN FRAMES 60-61 AND STRINGERS 19L-20L IAW EMB 145 SRM 51-40-02.INSTALLED NEW INTERNAL FUSELAGE SKIN DOUBLER BETWEEN FRAMES 60-61 AND STRINGERS 19L-20L IAW EMB 145 SRM 51-40-02
